Web of Science: 52 cites, Scopus: 61 cites, Google Scholar: cites
Multifractional processes with random exponent
Ayache, A.
Taqqu, M. S.

Data: 2005
Resum: Multifractional Processes with Random Exponent (MPRE) are obtained by replacing the Hurst parameter of Fractional Brownian Motion (FBM) with a stochastic process. This process need not be independent of the white noise generating the FBM. MPREs can be conveniently represented as random wavelet series. We will use this type of representation to study their Hölder regularity and their self-similarity.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 49 n. 2 (2005) p. 459-486, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/128387
DOI: 10.5565/PUBLMAT_49205_11

28 p, 290.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2022-02-20

   Favorit i Compartir